# SDR AALA201910289013

- Difficulty date: October 14, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820820600
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SEAT RAIL HAS ORRODED AREA L=0.431", W=0.320", D=0.049", AT FR73+10IN, BLYB1. INSTALLED NEW SEAT RAIL IAW SRM 51-72-11-911-001 AND DWG #F53478008.
